Fluoroquinolone-induced tendinopathy: what do we know?

@article{Harrell1999FluoroquinoloneinducedTW,
  title={Fluoroquinolone-induced tendinopathy: what do we know?},
  author={R. Harrell},
  journal={Southern medical journal},
  year={1999},
  volume={92 6},
  pages={
          622-5
        }
}
  • R. Harrell
  • Published 1999
  • Medicine
  • Southern medical journal
Fluoroquinolones are relatively safe, effective antibiotics. As their use becomes more frequent, so will the adverse side effects. I highlight a rare but debilitating adverse reaction-fluoroquinolone-induced tendinopathy. Case reports and letters from 1987 to 1998 were identified by using Grateful Med and PubMed Internet accesses to the National Library of Medicine. Articles were reviewed for clinical practicality. There are few articles on fluoroquinolone-induced tendinopathy in the US… Expand
Fluoroquinolone-associated tendinopathy.
Levofloxacin-Induced Bilateral Achilles Tendinopathy
Fluoroquinolone-associated tendinopathy: a critical review of the literature.
  • Y. Khaliq, G. Zhanel
  • Medicine
  • Clinical infectious diseases : an official publication of the Infectious Diseases Society of America
  • 2003
Quinolones: a comprehensive review.
Quinolone-associated tendonitis: a potential problem in COPD?
Safety profile of quinolone antibiotics in the pediatric population.
  • R. Grady
  • Medicine
  • The Pediatric infectious disease journal
  • 2003
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 33 REFERENCES
Fluoroquinolone induced tendinopathy: report of 6 cases.
Epicondylitis after treatment with fluoroquinolone antibiotics.
Tendinitis Associated with Ciprofloxacin
Achilles tendinitis and tendon rupture due to fluoroquinolone antibiotics.
Fluoroquinolone antimicrobial agents.
Fluoroquinolone antimicrobial agents.
...
1
2
3
4
...